RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Уфимск. матем. журн.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Уфимск. матем. журн., 2012, том 4, выпуск 4, страницы 186–195 (Mi ufa180)  

The non-autonomous dynamical systems and exact solutions with superposition principle for evolutionary PDEs

V. A. Dorodnitsyn

Keldysh Institute of Applied Mathematics RAS, Moscow, Russia

Аннотация: In the present article we introduce a new application of S. Lie's non-autonomous dynamical systems with the generalized separation of variables in right hand-sides. We consider non-autonomous dynamical equations as some sort of external action on a given evolution equation, which transforms a subset of solutions into itself. The goal of our approach is to find a subset of solutions of an evolution equation with a superposition principle. This leads to an integration of ordinary differential equations in a process of constructing exact solutions of PDEs. In this paper we consider the application of the most simple one-dimensional case of the Lie theorem.

Ключевые слова: evolutionary equations, exact solutions, superposition of solutions.

Полный текст: PDF файл (413 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
УДК: 517.9
Поступила в редакцию: 27.10.2012
Язык публикации: английский

Образец цитирования: V. A. Dorodnitsyn, “The non-autonomous dynamical systems and exact solutions with superposition principle for evolutionary PDEs”, Уфимск. матем. журн., 4:4 (2012), 186–195

Цитирование в формате AMSBIB
\RBibitem{Dor12}
\by V.~A.~Dorodnitsyn
\paper The non-autonomous dynamical systems and exact solutions with superposition principle for evolutionary PDEs
\jour Уфимск. матем. журн.
\yr 2012
\vol 4
\issue 4
\pages 186--195
\mathnet{http://mi.mathnet.ru/ufa180}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ufa180
  • http://mi.mathnet.ru/rus/ufa/v4/i4/p186

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Просмотров:
    Эта страница:129
    Полный текст:45
    Литература:18
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019